Jump to content
ClusterBusters

A-Z

Advanced Members
  • Content count

    18
  • Joined

  • Last visited

Posts posted by A-Z


  1. To CH companions:

    Some of you know that I had Shadows (the big devil/CH attack didn’t came)…… well, now I came to know that in these past 2 years (period of no CH attacks) I had Shadows but I was unaware of them, I felt depressed out of nothing, weak body and so on……. I considered them small headaches as for me CH was/is a big thing meaning when it comes it comes with a devastation but now I know: if there is silence it not means that devil is gone, it means devil is here and sometimes moves and disturbs life.

    I came to knew that this, ruined state of mind and body, is because of Shadow when a month or so ago my Shadows went a bit further….. long story short: since yesterday taking Verapamil 40 MG (day and night/ total 80 MG) and took a 200,000 IU D3 gel tab (will take another after a week), feeling very well, kind of a SSRI effect on my mood, and no disturbance behind right eye, temple, right side brain and upper jaw… Remember I took first 2 doses of Verapamil in 120 MG each. Maybe going to take Verapamil for next 10 days.

    To Akvia: as CHfather said ramp it up! I agree with it. Because CH is unbearable you have to do something. My advice is take big doses (MGs choice up to you) for a few days then lower it when you see CH going down. And, don’t miss D3. Later if CH is gone then continue your D3 course in normal (any dose that suits you). Plus look for triggers. Read through others topics you will find lot of good advice.

    To all others present here: learning a lot from you, thanks!

    PFW to all!

     


  2. Hi, Siegfried and Wes Helms.

    To Siegfried:

    Lot of thanks for useful information.

    To Wes Helms:

    Sad to hear about your Lithium story. I have not taken D3 during attacks but as a preventive med, however, in my experience D3 should be taken in less amount with gaps. Search in this regard about D3 dosage. See what suits you. Yes, i am too in planning for MMs, lets see what effect they have on my Shadows and mood.

    A-Z

     


  3. (forum reply was giving error so thats why i am late)

    Hi Batch and Jon.

    You gave lots of information and asked a lot. Thanks for info.. but with time i will answer your questions, maybe now or later.

    Trying to answer your questions in mix:  

    Zolmitriptan tabs not spray.

    Took D3 in 200,000 IU gel tab, 2 tabs in 2 weeks. Before that injection form, that time Doc told me. Now taking every 6 months gels. Cant offord tests.

    In my region CH is some how a new discovery, tell you people later from where i belong.

    Good to know about oxygen's cure of CH attacks , next time if CH came i will try it. HOPE IT WILL NOT COME!

    Thanks for informing about Beef calcium levels.

    Once again thanks a lot CH-Companions, if i had something to ask i will i ask...... sorry for being slow... if you have any info regarding Shadow (like me living in 50-50 position) then tell me, if you want or can... i will be great full.

    Batch, Batch and Jon, Jon  ;)            


  4. Hi Jon.

    Yes, my CH is diagnosed/confirmed. My doctor prescribed me Diclofenac Sodium / Misoprostol along with Zolmitriptan when there is full CH attack, took both at once. It worked a little but i had no other options. Now i take Diclofenac Sodium / Misoprostol for headaches apart from CH.

    Me too mostly depressed. As i felt positive to SSRIs, took them for a few months 2 years back. Seems a clinically-depressed case :) But a physician Doc not a psychiatrist prescribed me SSRIs. SSRIs are good to certain point after that no! their side effects i didn’t like. Now thinking to take Magic Mushrooms to fix my mood and to stop Shadows.

    Nice to hear that there are cases of CH without pain. For me this seems very possible because you/me are normal but somehow you are physically down though your body tests are clear and you are depressed. This can be CH without pain or as THMY said earlier a Shadow.

    I was introduced to Verapamil after my last CH pain, however, i took them as a try and a preventive med. But very bad constipation problem and leave them. So, i didn’t know much about Verapamil effects.

    On Verapamil packet it is written Calcium-Channel blocker and Beef contains high amount of Calcium, it can be any connection between CH and Calcium??

    No i have not tested myself for Lyme disease.

    Diclofenac Sodium / Misoprostol narrows nerves. In my expirence blood thinner things like Garlic make me down: mood and body.

    Want to know more from you good-people :)

    Boring life i am living.


  5. Thanks ThatHurtsMyHead for reply back!

    Thanks to introducing me with a new CH terminology: Shadow. As terms count a lot, you follow them and can find a diagnosis for it. Yes, it can be a shadow. Yesterday i took my pain as a small usual one but later i took Diclofenac Sodium / Misoprostol tablets and now feeling better. Paracetamol didn’t worked a bit. Also took a Red Bull drink but that too not worked.

    I will call my yesterday's pain CH-Migraine, as i searched a lot and came to this conclusion: the big CH attack didn’t came but that little one was there and i treated it like a Migraine (if big one came then it is CH-Shadow). If pain persists then from tomorrow i will start Rizatriptan.

    Just a share with Cluster-Companions: After hard lessons i came to know, as of now, that Beef is the trigger of my CH, so, in these past 2 years i haven’t took Beef.

    PFW to you too.


  6. Help, Help!

    Hi Cluster-Companions. I am male and 37. I am a Episodic-Cluster patient my last attack was 2 years ago (continued for a month). I want to ask those of you who are in remission that what side effects or impact had Cluster Headache on your body (head). I am asking this because sometimes I feel a very little palpitation on my right-side temple (my Cluster attack comes on right-side) without Cluster attack which makes me irritated and I feel bodily weak. Now, since last one day this came again. This time it is very disturbing, the feeling of palpitation (just a feeling) at the back of my right eye deep inside my brain, and with it a very weak body as if I have worked or exercised a lot. My mind feels helpless and tired, and I don’t want conversations with friends and family.  I took pain killers but that didn’t worked. To others this explanation seems a psychological one but it is very physical as all of a sudden it comes.

    1) Is this because of Cluster?

    2) If it is related to Cluster then what medicine should I take?

    3) Can you tell me that what are the side effects of Cluster when it is not around (not the side effects of psychology and medicine), or any related links?       

    Reply Soon!

×